MathSciNet Relay Station
MathSciNet bibliographic data
MR137106 (25 #562) 55.20
Debrunner, Hans Links of Brunnian type. Duke Math. J. 28 1961 17–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement